| Catalog Number |
9733449 |
| Medical Device Problem Codes |
Device Operates Differently Than Expected (2913); Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
Event or Problem Description
A medtronic representative reported that, while in a functional endoscopic sinus surgery (fess), the tip of the straight suction was damaged.No further information was provided.No indication of harm to the patient has been reported.